Local score test for the mixing proportion for the contaminated elliptical distributions

Amadou Sarr, Arjun K. Gupta

Research output: Contribution to journalArticle

Abstract

In this paper, we introduce a new subclass of elliptical distributions, namely the ε- contaminated elliptical distributions. These distributions are obtained by using the method of mixture. It may be viewed as a generalization of the well-known ε-contaminated normal distributions. A local score test for the mixing proportion ε is explicitly described, and exact distribution of the test statistic is derived for some examples. Further it is established that the test statistic under the normality assumption remains robust under some specific elliptical distributions.

Original languageEnglish
Pages (from-to)31-41
Number of pages11
JournalPanamerican Mathematical Journal
Volume21
Issue number3
Publication statusPublished - Jul 2011

Fingerprint

Elliptical Distribution
Score Test
Proportion
Test Statistic
Exact Distribution
Normality
Gaussian distribution

Keywords

  • ε-contaminated elliptical distributions
  • ε-contaminated normal distributions
  • Local score test
  • Method of mixture

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Local score test for the mixing proportion for the contaminated elliptical distributions. / Sarr, Amadou; Gupta, Arjun K.

In: Panamerican Mathematical Journal, Vol. 21, No. 3, 07.2011, p. 31-41.

Research output: Contribution to journalArticle

@article{99dbb9a52bbf4383b13db3044563f362,
title = "Local score test for the mixing proportion for the contaminated elliptical distributions",
abstract = "In this paper, we introduce a new subclass of elliptical distributions, namely the ε- contaminated elliptical distributions. These distributions are obtained by using the method of mixture. It may be viewed as a generalization of the well-known ε-contaminated normal distributions. A local score test for the mixing proportion ε is explicitly described, and exact distribution of the test statistic is derived for some examples. Further it is established that the test statistic under the normality assumption remains robust under some specific elliptical distributions.",
keywords = "ε-contaminated elliptical distributions, ε-contaminated normal distributions, Local score test, Method of mixture",
author = "Amadou Sarr and Gupta, {Arjun K.}",
year = "2011",
month = "7",
language = "English",
volume = "21",
pages = "31--41",
journal = "Panamerican Mathematical Journal",
issn = "1064-9735",
publisher = "International Publications",
number = "3",

}

TY - JOUR

T1 - Local score test for the mixing proportion for the contaminated elliptical distributions

AU - Sarr, Amadou

AU - Gupta, Arjun K.

PY - 2011/7

Y1 - 2011/7

N2 - In this paper, we introduce a new subclass of elliptical distributions, namely the ε- contaminated elliptical distributions. These distributions are obtained by using the method of mixture. It may be viewed as a generalization of the well-known ε-contaminated normal distributions. A local score test for the mixing proportion ε is explicitly described, and exact distribution of the test statistic is derived for some examples. Further it is established that the test statistic under the normality assumption remains robust under some specific elliptical distributions.

AB - In this paper, we introduce a new subclass of elliptical distributions, namely the ε- contaminated elliptical distributions. These distributions are obtained by using the method of mixture. It may be viewed as a generalization of the well-known ε-contaminated normal distributions. A local score test for the mixing proportion ε is explicitly described, and exact distribution of the test statistic is derived for some examples. Further it is established that the test statistic under the normality assumption remains robust under some specific elliptical distributions.

KW - ε-contaminated elliptical distributions

KW - ε-contaminated normal distributions

KW - Local score test

KW - Method of mixture

UR - http://www.scopus.com/inward/record.url?scp=80055070321&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80055070321&partnerID=8YFLogxK

M3 - Article

VL - 21

SP - 31

EP - 41

JO - Panamerican Mathematical Journal

JF - Panamerican Mathematical Journal

SN - 1064-9735

IS - 3

ER -